BibTeX record journals/siamcomp/FeldmanV16

download as .bib file

@article{DBLP:journals/siamcomp/FeldmanV16,
  author    = {Vitaly Feldman and
               Jan Vondr{\'{a}}k},
  title     = {Optimal Bounds on Approximation of Submodular and {XOS} Functions
               by Juntas},
  journal   = {{SIAM} J. Comput.},
  volume    = {45},
  number    = {3},
  pages     = {1129--1170},
  year      = {2016},
  url       = {https://doi.org/10.1137/140958207},
  doi       = {10.1137/140958207},
  timestamp = {Sat, 27 May 2017 14:22:58 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamcomp/FeldmanV16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier